MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER
Catalog Number 21-7600-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that there was liquid leakage from the connection part of the syringe.The event occurred during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
Two used samples was received for evaluation for the complaint that there was liquid leakage from the connection part of the syringe.As received no damage or anomalies were observed.Each cassette was leak tested using a hydrostatic pressure pump.A leak was observed between the tubing and female luer of each cassette.Each luer tube bond was separated and the tube and bond pocket was inspected.Solvent channel was observed on the tube.The complaint of leakage can be confirmed on both samples.However, root cause analysis is being addressed under a formal capa investigation.

Brand Name
NRFIT CADD 100ML EPID CASSETTES
Common Device Name
SET, IV, FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana MN 22425
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24434897
Report Number3012307300-2026-01662
Device Sequence Number10254093
Product Code LHI
UDI-Device Identifier10610586044007
UDI-Public(01)10610586044007(17)270501(10)6101906
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7600-24
Device Lot Number6101906
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown